About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 261963, 16 pages
http://dx.doi.org/10.1155/2011/261963
Research Article

On a Constructive Approach for Derivative-Dependent Singular Boundary Value Problems

1Department of Mathematics, Indian Institute of Technology, Kharagpur 721302, India
2Department of Mathematics, BITS Pilani, Rajasthan, Pilani 333031, India

Received 20 May 2011; Revised 24 August 2011; Accepted 13 September 2011

Academic Editor: Alberto Cabada

Copyright © 2011 R. K. Pandey and Amit K. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Cherpion, C. De Coster, and P. Habets, “A constructive monotone iterative method for second-order BVP in the presence of lower and upper solutions,” Applied Mathematics and Computation, vol. 123, no. 1, pp. 75–91, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Singular boundary value problems for superlinear second order ordinary and delay differential equations,” Journal of Differential Equations, vol. 130, no. 2, pp. 333–355, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. G. Ciarlet, F. Natterer, and R. S. Varga, “Numerical methods of high-order accuracy for singular nonlinear boundary value problems,” Numerische Mathematik, vol. 15, pp. 87–99, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Zhang, “Existence of solutions of a kind of singular boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 21, no. 2, pp. 153–159, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Zhang, “A note on the solvability of singular boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 10, pp. 1605–1609, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. K. Pandey, “On a class of weakly regular singular two-point boundary value problems. I,” Nonlinear Analysis. Theory, Methods & Applications, vol. 27, no. 1, pp. 1–12, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. E. Bobisud, “Existence of solutions for nonlinear singular boundary value problems,” Applicable Analysis, vol. 35, no. 1–4, pp. 43–57, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. R. Dunninger and J. C. Kurtz, “Existence of solutions for some nonlinear singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 115, no. 2, pp. 396–405, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. O'Regan, “Existence theorems for certain classes of singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 523–539, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Stakgold, Green's Functions and Boundary Value Problems, John Wiley & Sons, New York, NY, USA, 1979.
  11. E. C. Titchmarsh, Eigenfunction Expansions Part I, Oxford University Press, New York, NY, USA, 1962.
  12. D. O'Regan, “Existence principles for second order nonresonant boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 487–507, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH